# SDR DALA2020112303834

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 49,994 hours, 34,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EXIT SIGNS ARE INOPERATIVE.  MAINTENANCE FOUND THE WRONG LAMPS INSTALLED.  COMPLETED RE-LAMP AND OPERATIONAL CHECK WAS GOOD, PER B717 AMM 33-51.  OK FOR SERVICE.
